# SDR SIMA20150709003

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 30,069 hours, 26,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT AT ROW 15 - 16 INOPERATIVE.  RELAMPED CEILING EMER LIGHT AT ROW 15 -  - 16 IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD.
